# SDR UPS06846437

- Difficulty date: February 23, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 4758514505N
- Condition: Cracked
- Location: Bs 1240 L33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON ATTACH FITTING CRACKED AT STA 1240 L33R.  REMOVED AND REPLACED LONGERON ATTACH FITTING AT STA 1240 L33R IAW SRM 51-1-20D, AND SRM 51-1-8.
